A common fixed point theorem in intuitionistic fuzzy metric space using occasionally converse commuting maps and implicit relation

Saurabh Manro

Abstract


In this paper, we use the notion of occasionally converse commuting (occ) and occasionally weakly compatible mappings in intuitionistic fuzzy metric space. By using this concept, we prove two common fixed point results for a quadruple of self-mappings which satisfy an implicit relation. Our result generalizes the results of Pathak et al. [16] in intuitionistic fuzzy metric space.

Full Text: PDF

How to Cite this Article:

Saurabh Manro, A common fixed point theorem in intuitionistic fuzzy metric space using occasionally converse commuting maps and implicit relation, Advances in Fixed Point Theory, Vol 3, No 1 (2013), 1-8

Copyright © 2013 Saurabh Manro. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.